# SDR VNAA2016061400022

- Difficulty date: June 14, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 248 hours, 228 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 54011485
- Part serial: 1984
- Condition: Faulty
- Location: Lt Cowling
- Part time: 248 hours, 228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT MESSAGE, RED.  THE CREW DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, FERRIED TO NEAREST MAINTENANCE FACILITY.  R & R THE LT COWL ANTI-ICE VALVE AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
